# SDR DXTA2022120575520

- Difficulty date: December 4, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0198
- Aircraft time: 3,755 hours, 2,457 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UNABLE TO OPEN THE MAIN CABIN DOOR FROM THE OUTSIDE WITH BATTERIES CONNECTED. ONCE THE BATTERIES HAVE BEEN DISCONNECTED AND THEN RECONNECTED, THE MAIN DOOR CAN BE OPENED FROM OUTSIDE.  REMOVED MED STEPS. REF.  MM 52-10-50. REMOVED MED THRESHOLD STEP. DISCONNECTED CABIN DOOR THRESHOLD HARNESS AT CONNECTORS PC048 & PC027. VERIFIED CONTINUITY OF CABIN DOOR THRESHOLD HARNESS. FOUND OPEN WIRE BETWEEN S - S OF CONNECTORS PC04 & PC027.  REMOVED CABIN DOOR THRESHOLD HARNESS. INSTALLED NEW CABIN THRESHOLD HARNESS IAW 8130-3, APPROVAL  PC4.  ORIG SUB DATE:  12/5/2022
